# SDR ASOA20120322040

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 636
- Aircraft time: 23,744 hours, 18,012 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON, OTBD PCA ATTACH POINT OTBD HAT BUSHING LOOSE IN FITTING. R & R PCA ATTACH BRACKET.
